# SDR AALA201911059016

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 74,797 hours, 29,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CRUISE, PAX AT SEAT 23B REPORTED SMELL OF BURNING RUBBER F/A CONFIRMED SMELL. MAINTENANCE ACCOMPLISHED CABIN ODOR TROUBLESHOOTING TASK CARD 26L00021001 FLIGHT CREW RAN ENGINES AT GATE WITH NO FAULTS OR ODORS NOTED.
